You are logged in as an event manager. This page is cached for performance until Tue, 07 Dec 2021 18:40:35 GMT. Preview latest contents by clicking Refresh.
Logout
 
 
Breaks
TBC
Atrium Bar & Lounge
Grand Ballroom Lobby
Grand Ballroom 3
Grand Ballroom 5-6
Grand Ballroom 1-2
 
7:30 AM
 
Registration
7:30 AM (2 hours 30 minutes)
           
             
             
7:45 AM
             
             
             
8:00 AM
             
             
             
8:15 AM
             
             
             
8:30 AM
             
             
             
8:45 AM
             
             
             
9:00 AM
       
   
           
           
9:15 AM
     
Rachel Bailey - Deep Dive (one day intensive)
9:15 AM (7 hours 45 minutes)
Melissa Storm - The Big Book Launch Bootcamp
9:15 AM (7 hours 45 minutes)
Natasha Lester - Plotting Masterclass
9:15 AM (7 hours 45 minutes)
 
       
       
9:30 AM
       
       
       
9:45 AM
       
       
       
10:00 AM
         
         
         
10:15 AM
         
         
         
10:30 AM
Morning Tea
10:30 AM (30 minutes)
       
       
       
10:45 AM
       
       
       
11:00 AM
         
         
         
11:15 AM
         
         
         
11:30 AM
         
         
         
11:45 AM
         
         
         
12:00 PM
         
         
         
12:15 PM
         
         
         
12:30 PM
Lunch
12:30 PM (45 minutes)
       
       
       
12:45 PM
       
       
       
1:00 PM
       
       
       
1:15 PM
         
         
         
1:30 PM
         
         
         
1:45 PM
         
         
         
2:00 PM
         
         
         
2:15 PM
         
         
         
2:30 PM
         
         
         
2:45 PM
         
         
         
3:00 PM
Afternoon Tea
3:00 PM (30 minutes)
       
       
       
3:15 PM
       
       
       
3:30 PM
         
         
         
3:45 PM
         
         
         
4:00 PM
         
         
         
4:15 PM
         
         
         
4:30 PM
         
         
         
4:45 PM
         
         
         
5:00 PM
 
Gatherings - Indie Authors
5:00 PM (1 hour)
         
           
           
5:15 PM
           
           
           
5:30 PM
           
           
           
5:45 PM
           
           
           
6:00 PM
               
               
               
6:15 PM
               
               
               
6:30 PM
               
               
               
6:45 PM
 
Gatherings - RWA Volunteers
6:45 PM (45 minutes)
Gatherings - Newbies
6:45 PM (45 minutes)
         
           
           
7:00 PM
           
           
           
7:15 PM
           
           
           
7:30 PM
     
Cocktail Party - Twisted Fairy Tales theme
7:30 PM (2 hours 30 minutes)
       
             
             
7:45 PM
             
             
             
8:00 PM
             
             
             
8:15 PM
             
             
             
8:30 PM
             
             
             
8:45 PM
             
             
             
9:00 PM
             
             
             
9:15 PM
             
             
             
9:30 PM
             
             
             
9:45 PM
             
             
             
10:00 PM
               
               
               
10:15 PM
               
               
               
10:30 PM